user-profile-image

Personal details

Username

Lowdown8199


Had children?
No

Contraception


Reviews


Lowdown user
26 years old
3. Apr. 22

I am about to start month 3 of the pill. For the first month and a half I had bad stomach cramps and the skin above my upper lip has become much darker due to pigmentation. My GP has confirmed both of these are side effects. My breasts are also pretty sore, but I don’t find it too bad. I think I have noticed a negative impact on my mood, but it’s hard to tell as it’s early days. However, as I’ve been taking the pill continuously, which my GP recommended, I haven’t had period pains. It also seems to have helped reduce my acne, which is very important for me.

Lowdown user
26 years old
3. Apr. 22

My GP and dermatologist confirmed that the coil caused me to have chronic acne. I had never suffered with acne before, and I’ve really struggled with having it. Luckily I’m slowly sorting it out with the help of my dermatologist. I originally went on the coil to help with my period pains, and it helped with that for the first six months, and then they came back as bad as ever. I also had an awful experience having the coil inserted.